[Home ] [Archive]   [ فارسی ]  
:: Search Submit Contact ::
Main Menu
Journal Information::
Articles archive::
For Authors::
For Reviewers::
Contact us::
Site Facilities::
Journal concessionaire
 Kharazmi University
Managing director
Abdol-Javad Taherizadeh, Professor
Alireza Medghalchi, Professor
Fatemeh Torabi
ISSN: 2588-2546
IISSN: 2588-2554
Search in website

Advanced Search
Receive site information
Enter your Email in the following box to receive the site news and information.
:: View This Issue in Alternative Language Export Journal XML Articles RSS Volume 6, Issue 4 (Vol. 6, No. 4 2021) ::
Back to browse issues page
XML Border Basis of an Ideal of Points and its Application in Experimental Design and Regression
Persian Abstract Amir Hashemi , Samira Poukhajouei, Sare Goli
Abstract (504 Views)     چکیده  |    
XML E-Bayesian Estimations of Reliability and Hazard Rate based on Generalized Inverted Exponential Distribution and Type II Censoring
Persian Abstract Hassan Piriaei, Gholamhossein Yari , Rahman Farnoosh
Abstract (561 Views)     چکیده  |    
XML Estimation of Parameters for a Generalized Hypergeometric Distribution Generated by Birth-Death Processes
Persian Abstract Davood Farbod Dr.
Abstract (109 Views)     چکیده  |    
XML Characterization of Pseudo n-Jordan homomorphism Between unital algebras
Persian Abstract Abbas Zivari-Kazempour Dr , Abasalt Bodaghi Dr
Abstract (444 Views)     چکیده  |    
XML Numerical Solution of Fractional Black Scholes Equation Based on Radial Basis Functions Method
Persian Abstract Ali R. Siheili , Sedighe Sharifian, A. Neisy
Abstract (600 Views)     چکیده  |    
XML Inverse topology in BL-algebras
Persian Abstract Fereshteh Forouzesh Dr , Farhad Sajadian Dr, Mahta Bedrood Mis
Abstract (480 Views)     چکیده  |    
XML λ-Projectively Related Finsler Metrics and Finslerian Projective Invariants
Persian Abstract Akbar Tayebi Dr , Morad Bahadori Mr, Hassan Sadeghi Dr
Abstract (490 Views)     چکیده  |    
XML Structure of Wavelet Covariance Matrices and Bayesian Wavelet Estimation of Autoregressive Moving Average Model with Long Memory Parameter’s
Persian Abstract Mahmod Afshari , Saeed Tahmasbi, Shabnam Shadman
Abstract (448 Views)     چکیده  |    
Back to browse issues page
>Export as: HTML | XML | RSS
پژوهش‌های ریاضی Mathematical Researches
Persian site map - English site map - Created in 0.1 seconds with 49 queries by YEKTAWEB 4227